MAUDE Adverse Event Report: BECTON, DICKINSON & CO. (BROKEN BOW) BD VACUTAINER® URINALYSIS URINE TUBE; SPECIMEN TRANSPORT AND STORAGE CONTAINER

BECTON, DICKINSON & CO. (BROKEN BOW) BD VACUTAINER® URINALYSIS URINE TUBE; SPECIMEN TRANSPORT AND STORAGE CONTAINER
Model Number 364979
Medical Device Problem Code Short Fill (1575)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/26/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event: unknown.The date received by manufacturer has been used for this field.A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Event or Problem Description
It was reported when using the bd vacutainer® urinalysis urine tube there was under-fill or low draw of a tube with blood.The following information was provided by the initial reporter.The customer stated: pressure was lost during the first stick.In a bd sponsored trial study, the product 364979, lot# 1074704 reported to have vacuum pressure loss during the first attempt.
 
Additional Manufacturer Narrative
H.6.Investigation summary: no customer samples or photos were received in support of this complaint.Therefore, 10 production lot in-house retention tubes from the bd inventory were visually inspected and functionally tested and the issue of underfill was not observed as all tubes were within specification limits.Bd was unable to confirm the customer¿s indicated failure modes of underfill based on the investigation completed.No samples were received, and the defect was not observed in the retention sample testing.The device history records were reviewed with no issues being identified.There were no related quality notifications.All process and final inspections comply with specification requirements.The quantity of specimen drawn into evaluated tubes varies with altitude, ambient temperature, barometric pressure, tube age, and filling technique.
 
Event or Problem Description

Brand Name
BD VACUTAINER® URINALYSIS URINE TUBE
Common Device Name
SPECIMEN TRANSPORT AND STORAGE CONTAINER
Manufacturer (Section D)
BECTON, DICKINSON & CO. (BROKEN BOW)
150 south 1st avenue
broken bow NE 68822
Manufacturer (Section G)
BECTON, DICKINSON & CO. (BROKEN BOW)
150 south 1st avenue
broken bow NE 68822
Manufacturer Contact
phillip emmert
9450 south state street
sandy, UT 84070
8015296192
MDR Report Key15760007
Report Number1917413-2022-00701
Device Sequence Number6226642
Product Code KDT
UDI-Device Identifier50382903649797
UDI-Public50382903649797
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K790366
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Study,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/10/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date03/31/2023
Device Model Number364979
Device Catalogue Number364979
Device Lot Number1074704
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/26/2022
Supplement Date Received by Manufacturer11/10/2022
Initial Report FDA Received Date11/09/2022
Supplement Report FDA Received Date11/21/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/15/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown